After abortion acute pain
Hi Doc, I had taken mifrestone on Tuesday night and then taken 4 misoprostol on Thursday morning after a gap of 36 hrs as recommended by the gynac. Also I took one tramadol for pain relief. I had pregnancy for 7 weeks. After taking misoprostol bleeding with clots took place and after around hrs it stopped. On friday afternoon again cramp in abdomen started and bleeding begun. This remained on Saturday. However, it became intense on sunday with bleeding. Mostly the pain came at lower abdomen when it's very acute. I took meftal spas for pain relief. I read on net and found that it could be infection as well. Can I take any anti biotic to prevent any infection chances? How long if this pain is going to continue? Please doc help.
Like the answers? Chat privately with the doctor of your choice
Hi, ideally Mesoprostone is taken 2 tab at a time , and other 2 after 4 to 8 hours interval dependimg upon pain and bleeding. Antibiotics is must as prophylactic immediately after bleeding starts. If pain is not releived even after good pain relievers, consult your doctor at earliest.Also start antibiotics at eatliest.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.